# SDR 96FDEA01664

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 651622717B
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 398  036, CORROSION (C57-562-01-1) NR 1 K-FLAP BULLNOSE O/B BONDING JUMPER UPPER END LOWER ATTACH POINT.  *S/D*  REPAIRED NR 1 K-FLAP BULLNOSE O/B BONDING JUMPER UPPER END LOWER ATTACH POINT IAW FEDEX EA 7-5750-31262.
